# SDR RRXA11443

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 37511591
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RT FLAP FWD LINK HINGE WITH EXCESSIVE CHAFED DAMAGE AT STA 340.  REPLACED RH FLAP FWD LINK HINGE AT STA 340.
